Cholesterol medications

theladyiscrazy
By theladyiscrazy Latest Reply 2010-06-22 19:22:08 -0500
Started 2010-06-22 18:56:22 -0500

Well, doc put me on a cholesterol med about 2 weeks ago. Man, did I ever have pain in my legs and other joints. So, I called the doc and they took me off. They are now changing my meds to another prescription. This time it will be Lipotor.

Now, why give someone with arthritis and fibro a med that can cause joint and muscle pain? OYE!


4 replies

Gabby
GabbyPA 2010-06-22 18:59:29 -0500 Report

Lipotor is supposed to have less side effects, but keep a close eye on it. I stopped taking my statin for the same reason. I don't miss it at all.

theladyiscrazy
theladyiscrazy 2010-06-22 19:00:14 -0500 Report

Did your cholesterol levels still go down?

Gabby
GabbyPA 2010-06-22 19:03:39 -0500 Report

Yes, they did go down and I have not been tested since I went off it. So my next lab will tell me if they are going back up or not. I have like a 157 total, so I am not so worried. We will see...I just could not live with the pain. It especially affected my lower back. Made it hard to sleep.

theladyiscrazy
theladyiscrazy 2010-06-22 19:22:08 -0500 Report

YES! I have been having problems again sleeping and I don't do well with too many nights without sleep. I am calling the doc in the morning to speak with her. I am glad that Lipotor has less side effects. Maybe I will get lucky. LOL.